# SDR UPS805072

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND NR 4 ALT TANK STRINGER 54 AT APPROX STA XW484 IS CRACKED ALMOST IN TWO.  FABRICATED STRINGER, STRINGER SPLICES AND INSTALLED PER SRM 57-2-2, FIG 3D AND DC8-5710-7559-A.
